# SDR A6WA202211168414

- Difficulty date: November 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,933 hours, 37,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Part time: 39,933 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN SIDE SEAT TRACK BS 349 - 409 WAS CORRODED.   R & R THE SEAT TRACK.
